# SDR WVER2016013100005

- Difficulty date: February 1, 2016
- Submitted: February 1, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 33,238 hours, 23,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341332
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING PARTS IAW SERVICE BULLETIN 670BA-53-045, FOUND FRAME BS 235, RT COCKPIT SECTOR TO BE CRACKED.
